| Model Number |
768901 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.D4 - udi# - the udi # was not provided and is unknown at this time.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's map (mean airway pressure) was fluctuating.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
It was reported that the map was fluctuating by about 2 cmh2o while the device was running on a patient.Since this can sometimes be caused by moisture in the pressure sensing line, the user was asked to check for water intrusion.The customer confirmed there was no sign of moisture.To troubleshoot further, the user performed a pressure xdcr calibration.After recalibrating, the map readings stabilized, and the issue was resolved.